# SDR USAA2013092500005

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 39,358 hours, 22,412 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: L585
- Condition: Faulty
- Location: Rt Wing Te Flaps
- Part time: 18,985 hours, 8,997 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP STUCK ON FINAL APPROACH BETWEEN 1 & 2.  RECYCLED TO 0 DEG (UP), OPERATED OK.  MX R & R NR 1 RIGHT FLAP TRACK ACTUATOR IAW AMM 27-54-49-400-001-A.
